# SDR USAA2013111300015

- Difficulty date: October 31, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 40,461 hours, 16,782 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367148100600
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK,  DELAMINATION FOUND ON FLOOR PANEL 222EF,  FRAMES 16 - 20 & BETWEEN -Y1292 TO -Y254.  REPLACED FLOOR PANEL IAW SRM 53-12-00-201, FIG 206 & IRM 9701, REV G.
